# SDR MASA2011122664272

- Difficulty date: December 22, 2011
- Submitted: December 26, 2011
- Operation: Air carrier
- Aircraft: N933LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15033
- Aircraft time: 16,671 hours, 13,568 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Dirty
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SQUEALS IN FLIGHT.  CLEAN/LUBE SEAL, PRESS CKS GOOD.
